# SDR SWAA2019122339865

- Difficulty date: December 5, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 54,294 hours, 32,054 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1000
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER CRACKED AT BS. 663, BETWEEN RBL 7 TO RBL 65.    / R&R VAPOR BARRIER PER SRM, AMM, & DWG.
